# SDR QXEA2013050200887

- Difficulty date: May 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 25 CORRODED.  REMOVED CORROSION IAW 51-21-00-00-02 SRM, REV 12.  FOUND OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12.  MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01, REV 12, AND INSTALLED.
